# SDR AALA202412102949

- Difficulty date: November 30, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 92,398 hours, 12,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702030
- Part serial: 14363
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTING BATTERY PACK (M33098) AT DOOR 2R IS POPING BREAKER. MAINTENANCE REPLACED BATTERY PACK AT DOOR 2L IAW AMM 33-51-06.
